Anuradha Sharma
Anuradha Sharma
Professor, Department of Mathematics, IIIT Delhi
Verified email at iiitd.ac.in - Homepage
Title
Cited by
Cited by
Year
Cyclotomic numbers and primitive idempotents in the ring GF (q)[x]/(x pn− 1)
A Sharma, GK Bakshi, VC Dumir, M Raka
Finite Fields and Their Applications 10 (4), 653-673, 2004
492004
The weight distribution of some irreducible cyclic codes
A Sharma, GK Bakshi
Finite Fields and Their Applications 18 (1), 144-159, 2012
402012
Cyclic and negacyclic codes of length over
HQ Dinh, A Sharma, S Rani, S Sriboonchitta
Journal of Algebra and its applications 17 (09), 1850173, 2018
212018
Irreducible cyclic codes of length 2 (n)
A Sharma, GK Bakshi, VC Dumir, M Raka
Ars Combinatoria 86, 133-146, 2008
202008
Polyadic codes of prime power length
A Sharma, GK Bakshi, M Raka
Finite fields and their Applications 13 (4), 1071-1085, 2007
202007
The weight distributions of irreducible cyclic codes of length 2m
A Sharma, GK Bakshi, M Raka
Finite Fields and Their Applications 13 (4), 1086-1095, 2007
182007
Repeated-root constacyclic codes of length 4ℓ m p n
A Sharma, S Rani
Finite Fields and Their Applications 40, 163-200, 2016
172016
Idempotent generators of irreducible cyclic codes
GK Bakshi, M Raka, A Sharma
Number Theory & Discrete Geometry 6, 13-18, 2008
162008
Repeated-root constacyclic codes of length ℓtps and their dual codes
A Sharma
Cryptography and Communications 7 (2), 229-255, 2015
142015
MacWilliams Type Identities for Some New -Spotty Weight Enumerators
A Sharma, AK Sharma
IEEE Transactions on Information Theory 58 (6), 3912-3924, 2012
142012
On some new m-spotty Lee weight enumerators
A Sharma, AK Sharma
Designs, codes and cryptography 71 (1), 119-152, 2014
122014
Self-dual and self-orthogonal negacyclic codes of length 2mpn over a finite field
A Sharma
Discrete Mathematics 338 (4), 576-592, 2015
112015
On MacWilliams type identities for r-fold joint m-spotty weight enumerators
A Sharma, AK Sharma
Discrete Mathematics 312 (22), 3316-3327, 2012
102012
On constacyclic codes over finite fields
A Sharma, S Rani
Cryptogr. Commun., 2015
92015
Enumeration formulae for self-dual, self-orthogonal and complementary-dual quasi-cyclic codes over finite fields
A Sharma, T Kaur
Cryptography and Communications 10 (3), 401-435, 2018
62018
Irreducible cyclic codes of length 2pn
A Sharma, GK Bakshi, M Raka
Ars Combinatoria 83, 267-278, 2007
62007
Repeated-root constacyclic codes of arbitrary lengths over the Galois ring
A Sharma, T Sidana
Discrete Mathematics, Algorithms and Applications 10 (03), 1850036, 2018
52018
MACWILLIAMS IDENTITIES FOR WEIGHT ENUMERATORS WITH RESPECT TO THE RT METRIC
AK Sharma, A Sharma
Discrete Mathematics, Algorithms and Applications 6 (02), 1450030, 2014
52014
MacWilliams identities for m-spotty weight enumerators of codes over rings.
A Sharma, AK Sharma
Australas. J Comb. 58, 67-105, 2014
52014
Existence of polyadic codes in terms of Diophantine equations
GK Bakshi, M Raka, A Sharma
Diophantine equations, 33--48, 2008
52008
The system can't perform the operation now. Try again later.
Articles 1–20